# SDR ASOA201000491

- Difficulty date: April 1, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N972EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- Aircraft time: 19,867 hours, 16,975 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 718 S10-11r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 718 BETWEEN STR 10 AND 11 RT, FRAME FLANGE IS CRACKED.  REPAIR TO BE C/W ON CARD S/B 601R-53-055.
